Remarks on $\mathcal{S}$-Closedness in Topological Spaces
Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 469-483
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Corresponding to [27], some properties of S-closed subspaces and subsets $\mathcal{S}$-closed relative to a topological space are proved. Conditions under which mappings preserve certain $\mathcal{S}$-closed subspaces are investigated.
@article{BUMI_2007_8_10B_2_a14,
author = {Duszy\'nski, Zbigniew},
title = {Remarks on $\mathcal{S}${-Closedness} in {Topological} {Spaces}},
journal = {Bollettino della Unione matematica italiana},
pages = {469--483},
year = {2007},
volume = {Ser. 8, 10B},
number = {2},
zbl = {1139.54002},
mrnumber = {2339455},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a14/}
}
Duszyński, Zbigniew. Remarks on $\mathcal{S}$-Closedness in Topological Spaces. Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 469-483. http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a14/